Metrics

From
Transmuted Laplace Distribution: Properties and Applications by Dina H. Abdel Hady and Rania, M. Shalaby American Journal of Applied Mathematics and Statistics. 2016, 4(3), 94-98 doi:10.12691/ajams-4-3-5
Views
9741
Html 9127
Abstract 614
12 July 2016 (publication date) through 25 January 2022 *
16.14 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5050
PDF1572
Epub855
XML1000
PPT588
Figures288
Tables747
Export: 2464
RIS783
BibTex875
Endnote806
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com